# SDR SWIA2020031049222

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SEAT FLOOR TRACK (LBL 9), CORROSION AROUND NUMEROUS FASTENERS FS409.00+128 Â€“ 559.00 (MARKED)  (C CHECK) RO 3/7/2020    REMOVED CORROSION ON RH SEAT TRACK LBL 9 BETWEEN FS409.00+12 TO FS559.00 REF CRJ 200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS REF BOMBARDIER STANDARDS MANUAL AND CRJ 200 SRM. REMOVED AND INSTALLED NEW LH SEAT TRACK LBL 9 BETWEEN FS409.00+12 TO FS559.00 REF CRJ 200 AMM. SEE CONTINUATION CARD FOR DETAILS.
